# SDR AALA20140618003

- Difficulty date: June 18, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 79,661 hours, 42,471 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CANT FRAME AT STATION 1474 & LONGERON 18 RT.  REMOVED CRACKED SECTION OF FRAME & INSTALLED REPAIR ANGLE IAW SRM 51-70-05-001.
